MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CORPORATION INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CORPORATION INZII RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number CD003
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an equipment malfunction when the universal retrieval system 5 mm bag would not deploy.

Brand Name
INZII RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES CORPORATION
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key24578836
Report Number24578836
Device Sequence Number9426334
Product Code GCJ
UDI-Device Identifier00607915123406
UDI-Public(01)00607915123406(17)281116(30)01(10)1573079
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
Report Date (Section F) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCD003
Device Lot Number1573079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient SexFemale
Patient Weight107 KG
Date Report Sent to FDA03/06/2026